# SDR ASAA2022112940966

- Difficulty date: November 29, 2022
- Submitted: November 30, 2022
- Operation: Air carrier
- Aircraft: N937AK
- Make and model: Boeing 737-9
- Aircraft serial: 44100
- Aircraft time: 1,842 hours, 564 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Display
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

IN CRUISE BOTH INBOARD CDU'S BLANKED W/ VTK ON THE CA SIDE. MCDU/CDU BOTH BLANKED WITH MENU PAGE DISPLAY ALL ITEMS (ACARS, ACMS, SAT, HGS) BUT NO FMC. NO MESSAGE DISPLAYED IN SCRATCH PAD. FMC RETURNED TO NORMAL IN 30-45 SECONDS. GROUNDED - YES. RESET BOTH FMC'S, OPS CHECK GOOD IAW B737-9 FIM TASK 34-61-00-810-918.
